# SDR SWAA087069

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 22,976 hours, 13,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417A5900
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, AFT LT BATTERY PACK FAILED FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
